MathSciNet Relay Station
MathSciNet bibliographic data
MR1971216 39A05 (33C45)
Wang, Z.; Wong, R. Asymptotic expansions for second-order linear difference equations with a turning point. Numer. Math. 94 (2003), no. 1, 147–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement